# SDR QXEA9900268

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 3870-4175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - A 3 TO 4 INCH CRACK BETWEEN RIVETS ON STRINGER 69 BETWEEN FRAMES 3870 AND 4175.  REPAIRED IAW FOKKER SRM 53-02-02 AND SRM 51-31-01.
